Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 43, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 29, 2015, 7:28 PM CDT for Tensas Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2015, 7:28 PM CDT (00:28 UTC)
- Expired
- Jun 29, 2015, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Tensas Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 141 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 7:52 PM CDT | FLASH FLOOD | 6 Ene Cooter Point, LA | WATER IS COVERING HWY 573 NEAR THE INTERSECTION OF HWY 892. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.5 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1901 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
027
WGUS54 KJAN 300028
FFWJAN
LAC107-300330-
/O.NEW.KJAN.FF.W.0043.150630T0028Z-150630T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
728 PM CDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN TENSAS PARISH IN NORTHEASTERN LOUISIANA...
* UNTIL 1030 PM CDT
* AT 726 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE TO FOUR INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ST. JOSEPH...WATERPROOF...COOTER POINT AND HELENA.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3189 9157 3193 9151 3195 9151 3196 9153
3198 9151 3202 9140 3195 9119 3192 9118
3186 9127 3184 9126 3182 9128 3186 9130
3185 9134 3176 9136 3176 9135 3174 9138
3175 9138 3182 9157 3187 9158
$$
DC2 follow-up statements
720
WGUS74 KJAN 300117
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
817 PM CDT MON JUN 29 2015
LAC107-300330-
/O.CON.KJAN.FF.W.0043.000000T0000Z-150630T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TENSAS LA-
817 PM CDT MON JUN 29 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHWESTERN TENSAS PARISH...
AT 817 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES OF FOUR TO SIX
INCHES OF RAIN HAVE FALLEN. REPORTS OF FLASH FLOODING HAVE OCCURRED
NEAR HIGHWAY 573 AND WEST OF ST. JOSEPH...WHERE THE HEAVIEST AXIS OF
RAINFALL HAS OCCURRED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ST. JOSEPH...WATERPROOF...COOTER POINT AND HELENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3189 9157 3193 9151 3195 9151 3196 9153
3198 9151 3202 9140 3195 9119 3192 9118
3186 9127 3184 9126 3182 9128 3186 9130
3185 9134 3176 9136 3176 9135 3174 9138
3175 9138 3182 9157 3187 9158
$$
DC696
WGUS74 KJAN 300325
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1025 PM CDT MON JUN 29 2015
LAC107-300335-
/O.EXP.KJAN.FF.W.0043.000000T0000Z-150630T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TENSAS LA-
1025 PM CDT MON JUN 29 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN TENSAS PARISH WILL EXPIRE
AT 1030 PM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HOWEVER...ADDITIONAL LIGHT TO MODERATE RAIN WILL MOVE
INTO THE REGION.
LAT...LON 3189 9157 3193 9151 3195 9151 3196 9153
3198 9151 3202 9140 3195 9119 3192 9118
3186 9127 3184 9126 3182 9128 3186 9130
3185 9134 3176 9136 3176 9135 3174 9138
3175 9138 3182 9157 3187 9158
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 3:12 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Jun 29, 3:12 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT MON JUN 29 2015 .SHORT TERM...TODAY THROUGH WEDNESDAY...DRY AIR IS CURRENTLY PARKED OVER MUCH OF THE AREA THIS AFTERNOON AS PWATS ARE GENERALLY AROUND 1.1-1.3 INCHES. MOISTURE IS BEGINNING TO INCREASE IN THE SOUTHWEST THOUGH...AND THIS TREND WILL CONTINUE THROUGH TONIGHT. A FAIRLY DEEP UPPER TROUGH IS SITUATED OVER THE EASTERN CONUS AND THE MODELS SUGGEST THAT THIS TROUGH WILL CONTINUE TO DEEPEN ACROSS THE AREA TONIGHT INTO TUESDAY AS A STRONG MID LEVEL SHORT WAVE MOVES INTO THE DELTA BY TUESDAY MORNING AND ACROSS THE AREA THROUGH THE DAY ON TUESDAY. THIS IS FAIRLY ANOMALOUS FOR THIS TIME OF YEAR ACROSS THE ARKLAMISS. THUNDERSTORM CHANCES WILL INCREASE ACROSS THE NORTH DURING THE EARLY MORNING HOURS AND ACROSS THE REMAINDER OF THE AREA TUESDAY AFTERNOON. WITH PLENTIFUL MOISTURE...TOTALS OF AROUND 28 AND LAPSE RATES NEAR 7.0 C/KM...STRONG TO SEVERE THUNDESTORMS LOOK LIKELY ACROSS MUCH OF THE AREA TUESDAY. THE HWO/GRAPHICASTS HAVE BEEN UPDATED TO REFLECT THIS. EXPECT MUCH OF THE THUNDERSTORMS ACTIVITY TO DIMINISH DURING THE EVENING HOURS...LEAVING PARTLY CLOUDY SKIES AND LOW TEMPERATURES IN THE LOW 70S TUESDAY NIGHT. ON TUESDAY NIGHT INTO WEDNESDAY MOISTURE WILL CONTINUE TO INCREASE WITH PWATS RANGING FROM 1.8-1.9 INCHES BY TUESDAY MORNING. EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS ANOTHER WEAKER SHORT WAVE MOVES ACROSS THE AREA...BUT LAPSE RATES WILL NOT BE NEAR AS STEEP RANGING FROM AROUND 5.5-6.2 C/KM ALONG WITH INCREASED H500 HEIGHTS. A STRONG STORM OR TWO CANNOT BE RULED OUT WITH AFTERNOON HEATING...BUT DUE NOT EXPECT AS MUCH THUNDERSTORM ACTIVITY AS TUESDAY. DID NOT MAKE MANY CHANGES PAST WEDNESDAY...SO WILL INCLUDE THE PREVIOUS LONG TERM DISCUSSION BELOW./15/ .LONG TERM...AT MIDWEEK WE WILL HAVE AN AMPLIFIED PATTERN OF RIDGING OVER THE WESTERN CONUS AND TROUGHING OVER THE EASTERN CONUS. THE AXIS OF THE UPPER TROUGH WILL HAVE SHIFTED EAST OF THE REGION. THE AMPLIFIED UPPER LEVEL PATTERN WILL BRIEFLY BREAK DOWN AT MIDWEEK. OUR HEIGHTS WILL INCREASE FROM THE WEST AS THE MID LEVEL RIDGE SPREADS EAST. THE SURFACE RIDGE OVER THE NORTHERN GULF WILL BECOME ORIENTED MORE ALONG THE GULF COAST. TOGETHER THESE RIDGES WILL RESULT IN MORE ISOLATED COVERAGE OF DIURNAL CONVECTION. THERE REMAINS SOME TIMING DIFFERENCES IN THE MODELS BUT SEVERAL SHORT WAVES ARE EXPECTED TO SWING ACROSS OUR REGION THURSDAY THROUGH THE WEEKEND WHICH WILL AFFECT THE MEAN TROUGH OF THE EASTERN CONUS. THESE SHORTWAVES LOOKS TO HELP SUPPORT ANOTHER SURFACE BOUNDARY DROPPING TOWARD THE NORTHERN PORTIONS OF OUR CWA. THE CANADIAN AND GFS ARE FARTHER SOUTH AND WETTEST OVER THE CWA THURSDAY THROUGH FRIDAY. MODELS SUGGESTS THAT THIS BOUNDARY WILL STALL JUST NORTH OF OUR CWA THURSDAY AND REMAIN THE FOCUS FOR CONVECTION INTO SATURDAY. GREATEST RAIN CHANCES THURSDAY THROUGH SATURDAY IS EXPECTED OVER OUR NORTH. RIDGING SURFACE AND ALOFT IS EXPECTED TO STRENGTHEN OVER OUR CWA SUNDAY. THIS WILL RESULT IN WARMER AND DRIER CONDITIONS OVER OUR CWA ALONG WITH GENERALLY NORMAL HIGH AND LOW TEMPS./17/ && .AVIATION... && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 88 73 91 / 26 59 22 37 MERIDIAN 73 89 71 90 / 20 59 29 44 VICKSBURG 74 89 73 91 / 30 57 15 32 HATTIESBURG 74 90 73 91 / 24 54 24 47 NATCHEZ 74 89 73 90 / 24 52 15 37 GREENVILLE 74 90 73 91 / 39 50 23 28 GREENWOOD 73 88 72 88 / 35 54 26 36 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15/BB
Hazardous weather outlook, Jun 29, 2:52 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 252 PM CDT MON JUN 29 2015 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>037-040>042-047- 302000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-WARREN- 252 PM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS AND PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI ALONG AND NORTHWEST OF A RAYVILLE...TO YAZOO CITY...TO WET POINT LINE. .DAY ONE...TONIGHT AND TUESDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...LATE TONIGHT THROUGH TUESDAY SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE VERY LATE TONIGHT THROUGH THE DAY TOMORROW AS AN UPPER AIR DISTURBANCE AND WEAK FRONTAL BOUNDARY IMPACT THE AREA. THE MAIN RISK WITH ANY SEVERE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION LATE TONIGHT THROUGH TUESDAY. LAZ023-025-MSZ038-039-043>046-048>059-062>066-072>074-302000- FRANKLIN-TENSAS-WINSTON-NOXUBEE-MADISON-LEAKE-NESHOBA-KEMPER- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 252 PM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TUESDAY SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TOMORROW...MAINLY LATE MORNING THROUGH AFTERNOON...AS AN UPPER AIR DISTURBANCE AND WEAK FRONTAL BOUNDARY IMPACT THE AREA. THE MAIN RISK WITH ANY SEVERE STORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY. LAZ024-026-MSZ060-061-302000- CATAHOULA-CONCORDIA-ADAMS-FRANKLIN- 252 PM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 29, 5:18 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
518 PM CDT MON JUN 29 2015
LAZ026-292245-
CONCORDIA LA-
518 PM CDT MON JUN 29 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CONCORDIA PARISH
UNTIL 545 PM CDT...
AT 518 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR FORT ADAMS...OR 13 MILES EAST OF SIMMESPORT...MOVING SOUTHEAST
AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
CONCORDIA PARISH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3100 9166 3102 9164 3104 9165 3104 9171
3116 9161 3113 9163 3111 9163 3107 9157
3104 9156 3102 9158 3100 9164 3097 9166
TIME...MOT...LOC 2218Z 303DEG 9KT 3105 9160
JCSpecial weather statement, Jun 29, 5:29 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
529 PM CDT MON JUN 29 2015
LAZ023>025-292315-
TENSAS LA-FRANKLIN LA-CATAHOULA LA-
529 PM CDT MON JUN 29 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN...WEST CENTRAL
TENSAS AND NORTH CENTRAL CATAHOULA PARISHES UNTIL 615 PM CDT...
AT 528 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
NEWLIGHT TO 7 MILES NORTH OF ENTERPRISE...AND MOVING SOUTH AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
ENTERPRISE AROUND 605 PM CDT.
COOTER POINT AROUND 615 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GILBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3193 9191 3197 9190 3197 9189 3200 9190
3204 9190 3207 9193 3208 9189 3213 9147
3193 9141 3184 9193 3193 9194
TIME...MOT...LOC 2228Z 344DEG 10KT 3205 9153 3200 9192
DCSpecial weather statement, Jun 29, 6:28 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CDT MON JUN 29 2015
LAZ015-300000-
RICHLAND LA-
628 PM CDT MON JUN 29 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RICHLAND PARISH UNTIL
700 PM CDT...
AT 628 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER RAYVILLE...MOVING EAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HOLLY RIDGE AROUND 700 PM CDT.
LAT...LON 3257 9180 3256 9177 3256 9174 3257 9173
3258 9152 3241 9151 3239 9182
TIME...MOT...LOC 2328Z 274DEG 7KT 3248 9173
JCSpecial weather statement, Jun 29, 6:55 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
655 PM CDT MON JUN 29 2015
LAZ023-024-300030-
FRANKLIN LA-CATAHOULA LA-
655 PM CDT MON JUN 29 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FRANKLIN AND NORTH
CENTRAL CATAHOULA PARISHES UNTIL 730 PM CDT...
AT 654 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR JIGGER...OR 12 MILES SOUTHWEST OF WINNSBORO...MOVING EAST AT 20
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
JIGGER AROUND 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3208 9191 3208 9190 3209 9190 3209 9187
3213 9188 3212 9187 3213 9184 3210 9166
3184 9178 3193 9191 3197 9190 3197 9189
3200 9190 3204 9190 3206 9192
TIME...MOT...LOC 2354Z 290DEG 16KT 3203 9185
JCSpecial weather statement, Jun 29, 7:01 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT MON JUN 29 2015
LAZ015-016-023-300045-
RICHLAND LA-FRANKLIN LA-MADISON LA-
701 PM CDT MON JUN 29 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
NORTHEASTERN RICHLAND AND NORTHWESTERN MADISON PARISHES UNTIL 745 PM
CDT...
AT 701 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER HOLLY RIDGE...OR 7 MILES EAST OF RAYVILLE...MOVING EAST AT 25
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WARDEN AROUND 715 PM CDT.
DELHI AND BAKERS AROUND 720 PM CDT.
WAVERLY AROUND 730 PM CDT.
TENDAL AROUND 735 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3257 9173 3255 9144 3254 9144 3254 9133
3228 9133 3239 9178
TIME...MOT...LOC 0001Z 279DEG 23KT 3247 9163
JCSpecial weather statement, Jun 29, 7:17 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT MON JUN 29 2015
LAZ025-026-MSZ054-059>062-300100-
TENSAS LA-CONCORDIA LA-FRANKLIN MS-ADAMS MS-COPIAH MS-LINCOLN MS-
JEFFERSON MS-
717 PM CDT MON JUN 29 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CONCORDIA AND
SOUTHWESTERN TENSAS PARISHES...SOUTHWESTERN COPIAH...NORTHERN
FRANKLIN...NORTHWESTERN LINCOLN...NORTHEASTERN ADAMS AND JEFFERSON
COUNTIES UNTIL 800 PM CDT...
AT 716 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PLEASANT HILL TO NEAR
STAMPLEY TO NEAR LEE BAYOU...AND MOVING SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
MCNAIR...ALLEN...STAMPLEY...PLEASANT HILL...UNION CHURCH AND
MCBRIDE AROUND 720 PM CDT.
CASEYVILLE AND HAMBURG AROUND 725 PM CDT.
KIRBY AND LOYD STAR AROUND 745 PM CDT.
CHURCH HILL AROUND 755 PM CDT.
NATCHEZ AND STANTON AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ROXIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3193 9151 3194 9118 3192 9118 3187 9125
3186 9101 3183 9084 3178 9084 3178 9074
3184 9072 3163 9051 3146 9093 3151 9138
3173 9152 3187 9158
TIME...MOT...LOC 0016Z 319DEG 20KT 3171 9070 3162 9109 3182 9150
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:01 PM CDT | Special Weather Statement | JAN | Richland | 44 min |
| Jun 29, 10:38 PM CDT | Special Weather Statement | JAN | Franklin | 37 min |
| Jun 29, 10:47 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 27 min |
| Jun 30, 3:06 PM CDT | Special Weather Statement | JAN | West Feliciana | 39 min |
| Jun 30, 4:40 PM CDT | Special Weather Statement | JAN | Tensas | 35 min |
| Jun 30, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 47 min |
Nearby
Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.